MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC LIFESTENT VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY

BARD PERIPHERAL VASCULAR, INC LIFESTENT VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 5F050303CS
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
Nose cone and stent cover sheath broke off in the patient's vessel.Fda safety report id# (b)(4).

Brand Name
LIFESTENT VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC
tempe AZ 85281
MDR Report Key10332174
Report NumberMW5095747
Device Sequence Number3854020
Product Code NIP
UDI-Device Identifier00801741120602
UDI-Public(01)00801741120602(17)210208
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2021
Device Model Number5F050303CS
Device Lot NumberANDP0981
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight66